# SDR SWAA2016072554198

- Difficulty date: June 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FLOOR BRACKET ATTACH FITTING CORRODED AT BS 312, LBL 53.  R & R FITTING IAW SRM.
